Quelques théorèmes de géométrie différentielle globale.

André Lichnerowicz

Commentarii mathematici Helvetici (1949)

  • Volume: 22, page 271-301
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Lichnerowicz, André. "Quelques théorèmes de géométrie différentielle globale.." Commentarii mathematici Helvetici 22 (1949): 271-301. <http://eudml.org/doc/138969>.

author = {Lichnerowicz, André},
journal = {Commentarii mathematici Helvetici},
keywords = {Riemannian manifolds},
pages = {271-301},
title = {Quelques théorèmes de géométrie différentielle globale.},
url = {http://eudml.org/doc/138969},
volume = {22},
year = {1949},

AU - Lichnerowicz, André
TI - Quelques théorèmes de géométrie différentielle globale.
JO - Commentarii mathematici Helvetici
PY - 1949
VL - 22
SP - 271
EP - 301
KW - Riemannian manifolds
UR - http://eudml.org/doc/138969
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.